Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Is Flaky Skin An Ars Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Itchy, Flaky skin on face

I have been on Reyataz, Norvir, Selzentry, Epzicom,and Dapsone for about 18 months now...I developed Dry,itchy, Flaky skin on my face; brought it to my Dr's attention.. He told me that it is the same thing as Dandruff;; and told me to put...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Seborrhea and other skin conditions can be severe and difficult to treat in some HIV+ patients. When I am trying to help patients with challenging skin problems I often refer to a dermatologist in order to make sure the correct diagnosis has been... Read more »

Flaky dry skin - JB

My back is very flaky and dry-does that point to hiv?... Read more »

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking... Read more »
Articles
U.S. National Institute of Allergy and Infectious Diseases

HIV Symptoms

Early Symptoms Many people will not have any symptoms when they first become infected with HIV. They may, however, have a flu-like illness within a month or two after exposure to the virus. This illness may include Fever Headache Tiredness... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Vertex Hepatitis C Drug Incivek Gets "Black Box" Warning Over Possible Fatal Skin Condition

The Food and Drug Administration (FDA) is requiring a black box warning on the Vertex Pharmaceuticals hepatitis C medication Incivek due to a potentially fatal skin rash. The FDA says that patients taking Incivek in combination with the medications... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Connect With Others

Hiv ARS symptoms STRAIGHT into full blown AIDS?

Posted by anxious66, 1 Reply
I have posted about my risk before, unprotected oral (msm) me giving, no ejaculation. tested negative at 6 weeks with a 4th gen duo.

my question is more out of curiosity, although i am scared it MAY apply to me too. Kaposi's sarcoma is an infection... Read more »

symptoms after ars

Posted by Anonymous, 1 Reply
hi all! i c many people are worrying about the ars. i know it varies, but as a general rule, what happens after ars, and how long does the ars last? is it common to develop symptoms of hiv/aids after the ars, or within 2-3 months. i hope somebody... Read more »

ARS symptoms possible at 3 months?

Posted by Anonymous, 2 Replies
Was wondering if ARS symptoms are possible to occue at 3 months after a possible risky exposure. I'll quickly explain my situation. Had a one night stand with a girl I met at a bar. We did have protected sex but I recieved and gave unprotected oral.... Read more »

ARS symptoms and the correlation to seroconversion and window period? more responses please

Posted by treeoflife1, 1 Reply
So i had unprotected oral, protected vaginal and 15 seconds of unprotected vaginal sex with a possible sex worker. IDK. Thought i was experiencing ARS symptoms all 4 weeks post exposure. Night sweats on three different occasions, diareaha for a... Read more »